[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
Main Menu
Home::
Journal Information::
Articles archive::
Submission Instruction::
Registration::
Submit article::
Site Facilities::
Contact us::
::
Google Scholar

Citation Indices from GS

AllSince 2015
Citations4831919072
h-index97
i10-index95

Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Search published articles ::
Showing 1 results for Darvishi

Dr. Davood Darvishi,
Volume 9, Issue 1 (7-2018)
Abstract

Linear programming problems with interval grey numbers have recently attracted some interest. In this paper, we study linear programs in which right hand sides are interval grey numbers. This model is relevant when uncertain and inaccurate factors make difficult the assignment of a single value to each right hand side. Some methods have been developed for solving these problems. In this paper, we propose a new approach for solving interval grey number linear programming problems is introduced without converting them to classical linear programming problems. A numerical example is provided to illustrate the proposed approach.

Page 1 from 1     

مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.04 seconds with 27 queries by YEKTAWEB 4237